Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Base loci of linear series are numerically determined


Author: Michael Nakamaye
Journal: Trans. Amer. Math. Soc. 355 (2003), 551-566
MSC (2000): Primary 14J17
Published electronically: October 9, 2002
MathSciNet review: 1932713
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a numerical invariant, called a moving Seshadri constant, which measures the local positivity of a big line bundle at a point. We then show how moving Seshadri constants determine the stable base locus of a big line bundle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14J17

Retrieve articles in all journals with MSC (2000): 14J17


Additional Information

Michael Nakamaye
Affiliation: Department of Mathematics and Statistics, University of New Mexico, Albuquerque, New Mexico 87131
Email: nakamaye@math.unm.edu

DOI: https://doi.org/10.1090/S0002-9947-02-03180-X
Received by editor(s): January 16, 2002
Published electronically: October 9, 2002
Additional Notes: Partially supported by NSF Grant DMS 0070190
Article copyright: © Copyright 2002 American Mathematical Society